Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 21, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 24, 2011, 4:11 AM CST. It took effect at Feb 24, 2011, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2011, 4:11 AM CST (10:11 UTC)
- In effect from
- Feb 24, 2011, 9:00 PM CST
- Expired
- Feb 25, 2011, 9:44 AM CST
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
255 WHUS73 KGRB 241011 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CST THU FEB 24 2011 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT AND FRIDAY MORNING... .LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY NORTHEAST WINDS AND BUILDING WAVES TONIGHT THROUGH FRIDAY MORNING. LMZ542-543-241815- /O.NEW.KGRB.SC.Y.0021.110225T0300Z-110225T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CST THU FEB 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND CONTINUE THROUGH FRIDAY MORNING. WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
802 WHUS73 KGRB 241629 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1029 AM CST THU FEB 24 2011 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT AND FRIDAY MORNING... .LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY NORTHEAST WINDS AND BUILDING WAVES LATE TONIGHT THROUGH FRIDAY MORNING. LMZ542-543-250030- /O.CON.KGRB.SC.Y.0021.110225T0300Z-110225T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1029 AM CST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND CONTINUE THROUGH FRIDAY MORNING. WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
470 WHUS73 KGRB 242208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 408 PM CST THU FEB 24 2011 ...GUSTY NORTHERLY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO FRIDAY MORNING... .LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY NORTHERLY WINDS AND BUILDING WAVES LATE TONIGHT THROUGH FRIDAY MORNING. LMZ542-543-250600- /O.CON.KGRB.SC.Y.0021.110225T0300Z-110225T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 408 PM CST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING...THEN BACK MORE TO THE NORTH OVERNIGHT. WAVES WILL BUILD TO 3 TO 6 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
604 WHUS73 KGRB 250345 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CST THU FEB 24 2011 ...INCREASING NORTHERLY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO FRIDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY NORTHERLY WINDS AND BUILDING WAVES LATE TONIGHT THROUGH FRIDAY MORNING. LMZ542-543-251200- /O.CON.KGRB.SC.Y.0021.000000T0000Z-110225T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 945 PM CST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT... THEN BACK MORE TO THE NORTH ON FRIDAY. WAVES WILL BUILD TO 3 TO 6 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
215 WHUS73 KGRB 250955 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CST FRI FEB 25 2011 ...GUSTY NORTH WINDS AND SIGNIFICANT WAVES EXPECTED THIS MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY NORTH WINDS AND LARGE WAVES THROUGH THE MORNING HOURS. LMZ542-543-251800- /O.CON.KGRB.SC.Y.0021.000000T0000Z-110225T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 AM CST FRI FEB 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTH WINDS OF 15 TO 25 KNOTS WILL DIMINISH THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
160 WHUS73 KGRB 251544 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 944 AM CST FRI FEB 25 2011 LMZ542-543-251645- /O.CAN.KGRB.SC.Y.0021.000000T0000Z-110225T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 944 AM CST FRI FEB 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHWEST WINDS HAVE DIMINISHED...ALLOWING WAVES TO SUBSIDE. CONDITIONS THEREFORE ARE NO LONGER HAZARDOUS TO SMALL CRAFT. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 3:17 PM CST, 12 hours 54 minutes earlier.
Area forecast discussion, Feb 23, 3:17 PM CST, 12 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CST WED FEB 23 2011 .SHORT TERM...TONIGHT AND THURSDAY... PROGRESSIVE PATTERN REMAINS OVER AREA. AT THE SURFACE...HIGH PRESSURE SLIPS OFF TO THE EAST AS COLD FRONT OVER CENTRAL MN MOVES OVER THE STATE TONIGHT. NOT TOO MUCH ACTIVITY WITH THE FRONT AT THIS TIME...EXCEPT OVER NORTHERN MN IN VCNTY OF UPPER WAVE/JET FEATURE. THIS AREA OF LIGHT SNOW TO SHIFT OFF TO THE NORTHEAST OF AREA. WEAK WAVE TO THE SOUTH WITH LIGHT SHOWER ACTIVITY SHIFTING NORTHEAST INTO NORTHERN IL. THIS AREA EXPECTED TO PASS TO SOUTH OF CWA. MODEL SOUNDINGS SUGGEST LIMITED MOISTURE WITH BEST SATURATION IN THE SOUTHEAST. MID LEVEL MOISTURE EXITS BY 06Z. HAVE STAYED WITH LOW CHANCE POPS...BUT ADDED MORE OF A MENTION OF FREEZING DRIZZLE ESPECIALLY OVER NORTH AND CENTRAL SECTIONS. QUESTION IS HOW FAST LOW CLOUD WILL EXIT. WILL BE OPTIMISTIC AS NORTHWEST FLOW BRINGING IN DRYING/DOWNSLOPING...WHILE UPSTREAM DID NOT SEE MUCH LOW CLOUD BEHIND FRONT THIS MORNING. SOME INCREASE IN HIGHER CLOUD EXPECTED LATER IN THE AFTERNOON AS SYSTEM PASSES TO THE SOUTH OF STATE. WITH CLOUDS TONIGHT...WILL HOLD TEMPS UP. SOME SUN EXPECTED TO BRING TEMPS UP INTO THE 30S EVEN WITH EXPECTED COLD ADVECTION BEHIND FRONT. .LONG TERM...THU NGT THRU NXT WED. MDLS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL MEAN FLOW PATN ACROSS THE CONUS BY STARTING WITH A SPLIT FLOW AND THEN GRADUALLY TRANSITIONING INTO ALMOST A UNIFIED ZONAL FLOW. TIMING OF PCPN CHCS REMAIN THE FCST FOCUS WITH A WEAK SYSTEM THIS WEEKEND AND A MUCH LARGER SYSTEM TO MOVE ACROSS THE CNTRL U.S. EARLY NXT WEEK. TEMPS WL START OUT ABV NORMAL...BUT DROP BLO NORMAL TOWARD THE MIDDLE OF NXT WEEK. WL BE WATCHING THE LATEST WINTER STORM MOVE FROM THE OZARKS NEWD UP THE OHIO RIVER VALLEY THU NGT. THIS TRACK IS TOO FAR SOUTH TO IMPACT NE WI WEATHER...THUS ONLY MOSTLY CLDY SKIES EXPECTED FOR THE MOST PART. A NORTHERLY WND BRINGING COLDER AIR INTO THE RGN COULD INSTIGATE SOME LK EFFECT SNOW SHWRS OVR VILAS CNTY. 8H TEMPS DROP TO AROUND -20C WHICH LIFTS DELTA-T VALUES INTO THE LWR 20S AND LK-INDUCED CAPES TO NEAR 500 J/KG. HAVE INTRODUCED A CHC OF SNOW TO THE SNOWBELT RGN OF VILAS CNTY FOR NOW. IF INVERSION HGTS CAN RISE...MAY NEED TO RAISE POPS MORE. ENUF CLDS TO HANG AROUND TO HELP HOLD TEMPS UP A BIT...NONETHELESS HAVE LOWERED VALUES A COUPLE OF DEGS. A SUBTLE MID-LVL TROF ACCOMPANIED BY A WEAK CDFNT AND PRETTY GOOD ISEN LIFT PUSH INTO WI ON FRI. MOST OF THE MDLS TRY TO GENERATE LGT PCPN AND DO SEE ENUF OF A SIGNAL TO KEEP THE TREND OF SPREADING LGT SNOW INTO NE WI BY FRI AFTERNOON. PLENTY OF CLDS AND COLD AIR MASS OVRHD WL LIMIT DIURNAL WARMING WITH MAX TEMPS ONLY REACHING THE LWR TO MID 20S ON AVG. CHCS FOR LGT SNOW TO CONT THRU FRI NGT AS THE CDFNT SHIFTS EAST ACROSS THE STATE AND A PERSISTENT ISEN LIFT LINGERS. DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATION WITH MOST LOCATIONS RECEIVING ONE-HALF TO ONE INCH. CDFNT AND ASSOCIATED WEAK SFC LOW CONT TO PULL AWAY FROM NE WI ON SAT...HOWEVER THE TRAILING SHRTWV TROF TO CROSS WI WITH MODEST FORCING AND SOME ADDL LIFT FROM A 160 KT UPR JET OVRHD. EXPECT TO SEE AN AREA OF LGT SNOW ACCOMPANY THE PASSAGE OF THE SHRTWV TROF...BUT ANY ADDL ACCUMULATIONS WOULD BE VERY MINOR (LESS THAN AN INCH). HI PRES QUICKLY MOVES ACROSS WI SAT NGT BRINGING DIMINISHING WNDS... PARTLY CLDY SKIES AND COLD TEMPS. WOULD NOT BE SURPRISED TO SEE SOME SUB-ZERO READINGS OVR PARTS OF NRN AND CNTRL WI. ATTN THEN SHIFTS TO THE SRN ROCKIES WHERE A SRN STREAM SYSTEM TO BE LOCATED. THIS SYSTEM ALREADY TO BE QUITE STG WITH A SFC LOW AT 985 MB AND GOOD UPR SUPPORT WITH A MID-LVL SHRTWV TROF AND A 140 KT UPR JET ROUNDING THE BASE OF THIS TROF. A 50 KTS S-SW LOW-LVL JET TO TAP GULF MSTR AND QUICKLY SEND THIS MSTR NWD THRU THE CNTRL PLAINS/MIDWEST/UPR MS VALLEY ON SUNDAY. FOR NE WI...CLDS WL QUICKLY INCREASE SUNDAY MORNING WITH A SLGT CHC OF LGT SNOW REACHING CNTRL/E-CNTRL WI SUNDAY AFTERNOON. MAX TEMPS SHOULD BE ABLE TO REACH THE UPR 20S TO LWR 30S THANKS TO THE S-SW WNDS. THE AMT OF PHASING BETWEEN THE NRN AND SRN STREAMS WL ULTIMATELY DETERMINE THE SPEED AND EVENTUAL TRACK OF THIS STORM SUNDAY NGT INTO MON. THE GFS CONTS TO BE THE MOST AGGRESSIVE WITH THIS PHASING PROCESS AND THEREBY PROVIDES A FASTER/MORE NWD TRACK OF THE SFC LOW. THE ECMWF ON THE OTHER HAND KEEPS THE STREAMS SEPARATED THE LONGEST...THEREBY PROVIDING FOR A SLOWER/MORE SRN TRACK. THE UKMET IS JUST AS FAST IF NOT FASTER THAN THE GFS...WHILE THE CANADIAN IS SOMEWHERE IN BETWEEN. FOR NOW...HAVE HEDGED TOWARD THE SLIGHTLY FASTER SOLN AND BRING A CHC OF SNOW TO ALL BUT N-CNTRL WI SUNDAY NGT AND ONLY A SLGT CHC FOR THE SE HALF OF THE FCST AREA MON MORNING. OBVIOUSLY...ANY FURTHER SHIFT NORTH AND WE COULD BE LOOKING AT ANOTHER MAJOR STORM WITH EVEN SOME SLEET MIXED IN OVR E-CNTRL WI. NEEDLESS TO SAY...THIS SYSTEM BEARS WATCHING IN THE COMING DAYS. A RATHER STG CDFNT IS PROGGED TO MOV THRU THE RGN ON TUE AND USHER IN ANOTHER SHOT OF ARCTIC AIR. MSTR IS LACKING WITH THE FROPA...SO DO NOT EXPECT MUCH MORE THAN FLURRIES EXCEPT FOR NRN WI WHERE LK EFFECT SNOW SHWRS ARE PSBL. HAVE LOWERED TEMPS FROM PREV FCST WITH MAX TEMPS IN THE 20S. ANOTHER AREA OF COLD CANADIAN HI PRES TO THEN PUSH INTO THE GREAT LKS RGN FOR NXT WED. ANY LINGERING LK EFFECT WOULD COME TO AN END AS TRAJS BECOME UNFAVORABLE. QUITE CHILLY FOR TEMPS WITH MAX READINGS 10 TO 15 DEGS BLO NORMAL FOR EARLY MARCH. && .AVIATION...SOME LIGHT SNOW OR FREEZING DRIZZLE THIS EVENING ALONG WITH MVFR AND LOCAL IFR CIGS AHEAD OF A COLD FRONT MOVING THROUGH THE STATE. VFR CONDITIONS EXPECTED ON THU AS HIGH PRESSURE MOVES IN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/AK
Hazardous weather outlook, Feb 23, 3:17 PM CST, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CST WED FEB 23 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 317 PM CST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF LIGHT SNOW OR FREEZING DRIZZLE THIS EVENING OVER MUCH OF NORTHEAST AND CENTRAL WISCONSIN. UNTREATED SURFACES MAY BECOME SLIPPERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY IT APPEARS THAT A MAJOR LATE WINTER STORM WILL MOVE FROM THE SOUTHERN PLAINS NORTHEAST INTO THE EASTERN GREAT LAKES SUNDAY NIGHT INTO MONDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE EXACT TRACK OF THIS STORM AND WHAT IMPACTS IT WOULD HAVE ON OUR AREA. THERE IS A POSSIBILITY FOR HEAVY SNOW TO FALL SOMEWHERE OVER THE SOUTHEAST HALF OF WISCONSIN...ALONG WITH ENOUGH WARM AIR ALOFT TO GENERATE SLEET. IF YOU HAVE PLANS FOR LATE THIS UPCOMING WEEKEND...BE SURE TO MONITOR LATER OUTLOOKS AND FORECASTS FOR THE LATEST INFORMATION ON THIS POTENTIAL STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-242130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 317 PM CST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WINDS AND WAVES MAY APPROACH GALE CRITERIA MONDAY INTO MONDAY NIGHT AS A STRONG STORM PASSES TO THE SOUTH. TE/AK
In the hours before
Special weather statement, Feb 23, 10:58 PM CST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1058 PM CST WED FEB 23 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-240800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1058 PM CST WED FEB 23 2011 ...FREEZING DRIZZLE COULD LEAD TO ICY PATCHES ON AREA ROADWAYS OVERNIGHT... AT 1055 PM...RADAR INDICATED FREEZING DRIZZLE CONTINUING TO DEVELOP ACROSS THE AREA. THE FREEZING DRIZZLE IS EXPECTED TO EXPAND IN COVERAGE...AND SHIFT EAST ACROSS THE STATE DURING THE OVERNIGHT HOURS. THE FREEZING DRIZZLE IS EXPECTED TO BE LIGHT. BUT WITH TEMPERATURES ONLY IN THE MIDDLE TO UPPER 20S...UNTREATED ROADWAYS COULD QUICKLY DEVELOP SLIPPERY SPOTS ONCE THE FREEZING DRIZZLE BEGINS. ANYONE TRAVELING OVERNIGHT SHOULD BE ALERT FOR THE POSSIBILITY OF ENCOUNTERING ICY PATCHES ON THE ROADWAY...AND USE EXTRA CAUTION. SNOW SHOWERS ARE POSSIBLE IN NORTHERN WISCONSIN OVERNIGHT...BUT THEY WILL BE SCATTERED AND LIGHT. SKOWRONSKI
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.